On S 2½ mod I spaces and θI closed sets

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-52 Number-4
Year of Publication : 2017
Authors : Navpreet Singh Noorie, Nitakshi Goyal.
  10.14445/22315373/IJMTT-V52P533

MLA

Navpreet Singh Noorie, Nitakshi Goyal. "On S 2½ mod I spaces and θI closed sets", International Journal of Mathematics Trends and Technology (IJMTT). V52(4):226-228 December 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we will introduce S 2½ mod I spaces and discuss their properties. We also introduce θI closed sets using the local closure function and obtain the sucient conditions for a set to be θI closed.

Reference
[1] A. Al-Omari and T. Noiri, Local closure functions in ideal topological spaces, Novi Sad J. Math., 43, 139- 149(2013).
[2] M.K. Gupta and T. Noiri, C-compactness modulo an ideal, Int. J. of Math. and Mathematical Science, 1-12(2006).
[3] K.Kuratowski, Topology, volume I, Academic Press, New York, 1966.
[4] R. Vaidyanathaswamy, The localisation Theory in Set Topology, Proc. Indian Acad. Sci., 20(1945), 51-61.
[5] , Set Topology, Chelsea Publishing Company, New York, 1946.

Keywords
S 2½ mod I, I-QHC, θI closed.Ideal.